# SDR BAQA093003

- Difficulty date: May 31, 2003
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,048 hours
- Engine: Tmeca ARRIEL1
- Engine time: 3,369 hours
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 9550176020
- Part serial: 1279
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITOR BOX NOT FIRING.  IGNITOR BOX IS ORIGINAL EQUIPMENT.  REPLACED WITH SERVICABLE UNIT.  02/27/2004
